Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 724396, 2 pages
http://dx.doi.org/10.1155/2015/724396
Editorial

Recent Developments and Applications on Qualitative Theory of Fractional Equations and Related Topics

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Mathematics Department, School of Science and Technology, University of Trás-os-Montes e Alto Douro, Vila Real, Portugal
3Department of Mathematics and Physical Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia
4Department of Mathematics, University of Texas at San Antonio, San Antonio, TX 78249, USA

Received 7 December 2014; Accepted 7 December 2014

Copyright © 2015 Shurong Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shurong Sun, Luisa Morgado, Jehad Alzabut, and Ivanka Stamova, “Recent Developments and Applications on Qualitative Theory of Fractional Equations and Related Topics,” Abstract and Applied Analysis, vol. 2015, Article ID 724396, 2 pages, 2015. https://doi.org/10.1155/2015/724396.